# SDR MHI2005F00001

- Difficulty date: December 27, 2004
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N454AE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3490
- Engine: Tmeca ARRIEL2B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350KA25900400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON APPROACH AND THE LOWER PORTION OF THE WINDSCREEN CRACKED THROUGH, THE LOWER POTION OF THE WINDSCREEN FROM THE JOGGLE POINTS IN LOWERED INTO THE CABIN.  DID NOT COME LOOSE FROM THE BONDING MATERIAL.  REPAIRED IAW MM, REPLACED WINDSCREEN WITH NEW.  WEATHER COLD UNDER 20 DEGREES F.  THIS IS SECOND WINDSCREEN TO CRACK IN FLIGHT IN COLD WEATHER.  (K)
